# SDR UIEA2018011100058

- Difficulty date: January 9, 2018
- Submitted: January 11, 2018
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 76,670 hours, 9,981 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T480014
- Part serial: 08183H1890
- Condition: Failed
- Location: R1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 WINDOW HAS SIGNS OF MOISTURE AND ARCING.  REMOVED AND REPLACED THE R1 WINDOW IAW AMM 56-11-01.
